MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT CAPTIVIA - CW; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND VALIANT CAPTIVIA - CW; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number VAMC4444C150TU
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Injury (2348); Pseudoaneurysm (2605)
Date of Event 08/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: product id: vamc4444c200tu, serial/lot #: (b)(4), ubd: (b)(6) 2020, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Valiant stent graft systems were implanted in a patient for the endovascular treatment of a thoracic aortic aneurysm of 57mm diameter.The patient was noted to have mild/moderate aortic tortuosity.It was reported that approximately 3 weeks later the patient presented with a pseudo aneurysm at the site of the left arm brachial access area and a hematoma in the left am.The event was assessed by the investigator to be procedure related.It was reported the patient was hospitalized on (b)(6) 2018 and an intervention procedure was carried out the next day to repair the left brachial artery aneurysm and remove the hematoma.The event was reported to be resolved with good healing of the incision site and a palpable radial pulse to the left wrist.The patient was discharged two days later.No additional clinical sequelae were reported, and the patient is fine.

Brand Name
VALIANT CAPTIVIA - CW
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7845234
Report Number2953200-2018-01261
Device Sequence Number1986614
Product Code MIH
UDI-Device Identifier00643169346819
UDI-Public00643169346819
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/10/2020
Device Model NumberVAMC4444C150TU
Device Catalogue NumberVAMC4444C150TU
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2018
Initial Report FDA Received Date09/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient Weight97